zbMATH — the first resource for mathematics

On optimality conditions for maximizations with respect to cones. (English) Zbl 0542.90088
For a Pareto maximization problem defined in infinite dimensions in terms of cones, relationships among several types of maximal elements are noted and optimality conditions are developed in terms of tangent cones.

90C31 Sensitivity, stability, parametric optimization
52Bxx Polytopes and polyhedra
Full Text: DOI
[1] Hurwicz, L.,Programming in Linear Spaces, Studies in Linear and Nonlinear Programming, Edited by K. J. Arrow, L. Hurwicz, and H. Uzawa, Stanford University Press, Stanford, California, pp. 38-102, 1958.
[2] Neustadt, L. W.,A General Theory of Extremals, Journal of Computer and System Sciences, Vol. 3, pp. 57-92, 1969. · Zbl 0167.08802 · doi:10.1016/S0022-0000(69)80007-3
[3] Ritter, K.,Optimization Theory in Linear Spaces, III: Mathematical Programming in Partially Ordered Banach Spaces, Mathematische Annalen, Vol. 184, pp. 133-154, 1970. · Zbl 0186.18203 · doi:10.1007/BF01350314
[4] Craven, B. D.,Nonlinear Programming in Locally Convex Spaces, Journal of Optimization Theory and Applications, Vol. 10, pp. 197-210, 1972. · Zbl 0229.90041 · doi:10.1007/BF00934807
[5] Borwein, J.,Proper Efficient Points for Maximizations with Respect to Cones, SIAM Journal on Control and Optimization, Vol. 15, pp. 57-63, 1977. · Zbl 0369.90096 · doi:10.1137/0315004
[6] Christopeit, N.,Necessary Optimality Conditions with Application to a Variational Problem, SIAM Journal on Control and Optimization, Vol. 15, pp. 683-698, 1977. · Zbl 0358.49010 · doi:10.1137/0315044
[7] Cesari, L., andSuryanarayana, M. B.,Existence Theorems for Pareto Optimization; Multivalued and Banach-Space-Valued Functionals, Transactions of the American Mathematical Society, Vol. 244, pp. 37-65, 1978. · Zbl 0393.49004 · doi:10.1090/S0002-9947-1978-0506609-1
[8] Corley, H. W.,An Existence Result for Maximizations with Respect to Cones, Journal of Optimization Theory and Applications, Vol. 31, pp. 277-281, 1980. · Zbl 0416.90068 · doi:10.1007/BF00934115
[9] Corley, H. W.,Duality Theory for Maximizations with Respect to Cones, Journal of Mathematical Analysis and Applications, Vol. 84, pp. 560-568, 1981. · Zbl 0474.90081 · doi:10.1016/0022-247X(81)90188-8
[10] Guignard, M.,Generalized Kuhn-Tucker Conditions for Mathematical Programming Problems in a Banach Space, SIAM Journal on Control, Vol. 7, pp. 232-241, 1969. · Zbl 0182.53101 · doi:10.1137/0307016
[11] Nagahisa, Y., andSakawa, Y.,Nonlinear Programming in Banach Spaces, Journal of Optimization Theory and Applications, Vol. 4, pp. 182-190, 1969. · Zbl 0169.51304 · doi:10.1007/BF00930578
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.